I was told I have RA 18months ago, but another consultant disagreed said it was side effects from the blood pressure tablets I had taken for about 10 weeks.I work up one day & my feet were hurting & by the end of the week my toes & feet were burning & swollen & I could hardly walk. I could only wear flip flops in November. I was like this until March when I got an apointment at the Rhumatolagy dept. I was given steroids by a registrar but when I went back after 2 weeks the consultant took me off saying I didnt need them as I didnt have RA , after a few days my feet began to swell & I couldnt walk ,went back to see the consultant & he changed his mind said it must be RA.Since then I have been on Methatrexate , had a few steroid injections which seems to have helped a bit, but have also been taking plaquenil daily since Feb, now my legs ache so much at night keeping me awake, pins & needles in my arms.Hips ache during the day if I walk for a while.And I feel so tired all the time I feel worse since taking Plaquenin. Has anyone else felt like this with these tablets or is it nothing to do with them.
I was healthy till I started taking tablets for high blood pressure could they have caused all this & made me get RA ??
Some advice please as you seem to have the same symptons as me,thanks